# SDR OZCA20141219009

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Aircraft time: 41,647 hours, 41,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 116
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR NR 2 NOT TESTING.  FOUND NR 2 SMOKE DETECTOR UNIT AT FAULT.  R & R SMOKE DETECTOR UNIT IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
